Transition measures for the stochastic Burgers equation

Published

Conference Paper

Full Text

Duke Authors

Cited Authors

  • Mattingly, JC; Suidan, TM

Published Date

  • 2008

Published In

Start / End Page

  • 409 - 418

Published By

Electronic International Standard Serial Number (EISSN)

  • 1098-3627

International Standard Serial Number (ISSN)

  • 0271-4132

International Standard Book Number 13 (ISBN-13)

  • 9780821842409

Digital Object Identifier (DOI)

  • 10.1090/conm/458/08950